# SDR SWIA200921338

- Difficulty date: March 31, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 13,050 hours, 11,129 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Binding
- Location: Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLT 6433 - SERVICE DOOR EXTREMELY DIFFICULT TO OPEN OR CLOSE FROM OUTSIDE.  LUBED SERVICE DOOR.
